MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZELANTEDVT CLOTHUNTER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

BOSTON SCIENTIFIC CORPORATION ZELANTEDVT CLOTHUNTER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 45027
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter break occurred.A zelante dvt clot hunter was advanced for thrombectomy procedure.Upon opening the packaging, it was noted that a piece of the catheter broke off.The device was not used, and the procedure was cancelled.The patient was under local anesthesia.No complications were reported.

Brand Name
ZELANTEDVT CLOTHUNTER
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18335888
Report Number2124215-2023-70413
Device Sequence Number8424550
Product Code QEW
UDI-Device Identifier08714729904724
UDI-Public08714729904724
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2025
Device Model Number45027
Device Catalogue Number45027
Device Lot Number0032243985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown